Vol. 209, No. 1, 2003

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 327: 1
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Some Eisenstein series identities related to modular equations of the seventh order

Zhi-Guo Liu

Vol. 209 (2003), No. 1, 103–130
Abstract

In this paper we will use one well-known modular equation of seventh order, one theta function identity of S. McCullough and L.-C. Shen, 1994, and the complex variable theory of elliptic functions to prove some new septic identities for theta functions. Then we use these identities to provide new proofs of some Eisenstein series identities in Ramanujan’s notebooks or “lost” notebook. We also derive a new identity for Eisenstein series and some curious trigonometric identities.

Milestones
Received: 28 August 2001
Revised: 22 October 2001
Published: 1 March 2003
Authors
Zhi-Guo Liu
Department of Mathematics
East China Normal University
Shanghai 200062
P. R. of China